MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 0500164A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported that a dialyzer blood leak occurred immediately after the initiation of the patient¿s hemodialysis (hd) treatment.There were no alarms from the fresenius 2008k hemodialysis machine used for treatment, as this was an external blood leak that was visually observed leaking from the dialyzer header cap.The patient¿s estimated blood loss (ebl) was approximately 3ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with a new dialyzer.The complaint device was reportedly discarded.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
F8 DIALYZER FINISHED ASSY (CASE)
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key8639952
Report Number1713747-2019-00166
Device Sequence Number16608854
Product Code FJI
UDI-Device Identifier00840861100040
UDI-Public00840861100040
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K870725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number0500164A
Device Lot Number17BU04020
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K MACHINE; FRESENIUS 2008K MACHINE
Patient Age29 YR
Patient Weight48